MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISPOSABLE KIT, KNEE FIBERTAKS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 02/26/2024, it was reported by a sales representative via (b)(4) that an ar-3710 disposable fibertak anchor pulled out.This occurred during use in a case with no patient effect.Both anchors came out of the bone while the surgeon was tensioning the loop suture to the ligament.A separate disposable kit was utilized for each anchor due to a drop on the sterile field.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
DISPOSABLE KIT, KNEE FIBERTAKS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923002
Report Number1220246-2024-01529
Device Sequence Number6189079
Product Code LXH
UDI-Device Identifier00888867426016
UDI-Public00888867426016
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT, KNEE FIBERTAKS
Device Catalogue NumberAR-3710
Device Lot Number15178864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown